Very soon the youth will be physically weak, with heart diseases, liver/kidney failure and many other sickness attach to it, as a result of overdose usage of cough syrup CODEINE!!! #SayNo to CODEINE, Stay Strong!! #Be a future leader, not a future lame ass LOOSER!!
Some brothers/sisters will hate me for posting this! But it’s for the good of those ones that have little or no idea of the side effects of this drug abuse. I (yes I King Joseph) took it for couple of weeks like my life dependent on it, but thank God for always been there for me to open my eyes to the right things, whenever I’m on the path of loosing my head!
Meanwhilst, let me tell remind you some of the symptoms (in other words, side effects) that occur when you abuse…yeah! Abuse is the appropriate language to use for it, coz na wetin you dey ignorantly do be dat, my brothers and sisters when you dey take the codeine like sey na Pami (Palm Wine) or juice you dey drink. I pity your life ooo.
Symptoms of Overdose:
*Bluish lips or skinchange in consciousness
*Chest pain or discomfort constricted,
*Pinpoint, or small pupils (black part of the eye),
*Decreased awareness or responsiveness
*Extreme sleepiness or unusual drowsiness,
*Loss of consciousness
*No blood pressure or pulse
*Slow or irregular heartbeat
Just a little advice for you! If you think you enjoying life by ignorantly destroying it with hard drugs and overdose of Codeine and some others I don’t want to mention their names for now, my Nigga you be big Fool!!!
Be careful and remain blessed.. Save your life and save the Nation!!!
Follow me on IG: @llcooljentworld
Contact SMA for your media solutions of all kinds: publicity strategy, media mgt, biz/music promotions online presence analysis etc through:
@Strategist_KJ / @KingJoseph_1